# SDR SWAA2021102822562

- Difficulty date: September 23, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER INBOARD FIXED TRAILING EDGE ACCESS PANEL # 551FB HAS A BROKEN BRACKET ; / [01] REMOVED AND REPLACED BROKEN BRACKET P/N 287A9152-23 AT PANEL 551FB IAW SRM 51-40-02-0G-0; STEP 4.; [02] VERIFIED STEPS 1
